# SDR UALA2010030800794

- Difficulty date: March 7, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 66,179 hours, 25,136 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Condition: Unknown
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 L&R DOORSTEP TEE CLIP.  ACCOMPLISHED COA 506902 ON TASK CARD  5C0690201.
